Alert archive / Georgia / Severe Thunderstorm Warnings in 2019
Severe Thunderstorm Warning 19, NWS Atlanta, GA
NWS Atlanta, GA issued this severe thunderstorm warning at Mar 3, 2019, 5:06 PM EST for 4 counties in Georgia. It was in force for 17 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Mar 3, 2019, 5:06 PM EST (22:06 UTC)
- Expired
- Mar 3, 2019, 5:23 PM EST
- In force
- 17 min
- Issued by
- NWS Atlanta, GA
- Area
- Storm-based polygon
- Tornado
- Possible
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Dodge County, GA, Telfair County, GA, Wheeler County, GA, Wilcox County, GA
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Mar 3, 12:24 PM EST | Tornado Watch | SPC | 10 hr |
The nearest sounding before it
Jacksonville, FL (KJAX), launched 12:00Z, 10.1 hours before the alert went out and 201 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 684 J/kg
- Mixed-layer CIN
- -29 J/kg
- Mixed-layer LCL
- 640 m above ground
- 0-6 km bulk shear
- 47 kt
- 0-1 km storm-relative helicity
- 63 m²/s²
- 0-3 km storm-relative helicity
- 104 m²/s²
- Significant tornado parameter
- 0.2
- Supercell composite
- 1.8
The text
As transmitted.
970
WUUS52 KFFC 032206
SVRFFC
GAC091-271-309-315-032245-
/O.NEW.KFFC.SV.W.0019.190303T2206Z-190303T2245Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Peachtree City GA
506 PM EST SUN MAR 3 2019
The National Weather Service in Peachtree City has issued a
* Severe Thunderstorm Warning for...
Southeastern Dodge County in central Georgia...
Telfair County in central Georgia...
Southeastern Wilcox County in central Georgia...
Wheeler County in central Georgia...
* Until 545 PM EST.
* At 506 PM EST, a severe thunderstorm was located near Temperance,
or 8 miles southeast of Abbeville, moving east at 50 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to roofs, siding, and trees.
* Locations impacted include...
McRae, Alamo, Helena, Lumber City, Glenwood, Milan, Rhine,
Scotland, Towns, Spring Hill, Temperance, Achord, Little Ocmulgee
State Park, Jordan and Workmore.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Remain alert for a possible tornado! Tornadoes can develop quickly
from severe thunderstorms. If you spot a tornado go at once into the
basement or small central room in a sturdy structure.
For your protection move to an interior room on the lowest floor of a
building.
If you see wind damage...hail or flooding...wait until the storm has
passed...and then call the National Weather Service toll free
at 1 8 6 6 7 6 3 4 4 6 6 or tweet us your report at NWSATLANTA.
&&
A Tornado Watch remains in effect until 800 PM EST for central
Georgia.
LAT...LON 3185 8323 3199 8329 3225 8265 3194 8260
3193 8261
TIME...MOT...LOC 2206Z 247DEG 44KT 3193 8318
TORNADO...POSSIBLE
HAIL...1.00IN
WIND...60MPH
$$1 follow-up statement
530
WWUS52 KFFC 032223 RRA
SVSFFC
Severe Weather Statement
National Weather Service Peachtree City GA
523 PM EST SUN MAR 3 2019
GAC091-271-309-315-032233-
/O.CAN.KFFC.SV.W.0019.000000T0000Z-190303T2245Z/
Dodge GA-Telfair GA-Wilcox GA-Wheeler GA-
523 PM EST SUN MAR 3 2019
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN DODGE...
TELFAIR...SOUTHEASTERN WILCOX AND WHEELER COUNTIES IS CANCELLED...
The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore, the warning has been cancelled. However gusty winds and
heavy rain are still possible with this thunderstorm.
A Tornado Watch remains in effect until 800 PM EST for central
Georgia.
LAT...LON 3185 8323 3199 8329 3225 8265 3194 8260
3193 8261
TIME...MOT...LOC 2222Z 247DEG 44KT 3201 8295
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 3, 3:22 PM EST, 1 hour 44 minutes earlier.
Area forecast discussion, Mar 3, 3:22 PM EST, 1 hour 44 minutes before
Area Forecast Discussion National Weather Service Peachtree City GA 322 PM EST Sun Mar 3 2019 .SHORT TERM /Tonight through Monday Night/... Main concerns in short term period are threat for severe convection and tornadoes thru early evening and strong winds overnight and Monday. Several small rotating storms ahead of main line over westcentral and middle GA. Bigger storms to the west in AL. Coverage not great, but risk of tornadoes, damaging wind and hail all present. Favorable environment with analyzed sig tor (STP) values of 3-4 over SE AL. Even with just that level of STP, watching extremely dangerous tornado south of Auburn with over 100kt rotational velocity and large TDS. Will be watching all these storms very closely. Appreciate any and all help to spread the word on potential of these storms! Back edge moving a little slower than forecast but should be clear of westcentral GA by 7PM and SE counties by 10PM. Winds will be strong behind the line will gust to 25mph but not quite strong enough for wind advisory. Will keep monitoring but could see impacts from compromised trees with wet soils. No reports so far. Svr Storm and tornado threat will trump whatever messaging we do for the gusty winds. Round of light rain likely Mon night over middle GA but no impacts. Rest of forecast looks cool but impact free. Please keep your thoughts and prayers that storms will not impact population areas. SNELSON .LONG TERM /Tuesday through Sunday/... Will be seeing an exiting weak system of low pressure as the extended portion begins. With colder temps in place during the morning, came close to adding some flurries in but moisture does not appear to be sufficient enough at this time to support. Certainly worth watching though with subsequent issuances. Remainder of the extended is in excellent shape with only limited changes planned. Should get back into our wet pattern by the end of the week with a couple of systems in store through next weekend. Deese && .PREV DISCUSSION... /issued 1246 PM EST Sun Mar 3 2019/ LONG TERM /Monday Night through Saturday/... While the main focus continues to be with the severe weather potential today, the long term remains fairly quiet with a dry and abnormally cold ridge dominated period from Tuesday thru Thursday. A weak disturbance and increased moisture brings some shower chances back to the area for Friday, then an amplifying trough and attendant frontal system could bring more widespread rain late Saturday into Sunday. Some discrepancies exist on strength and timing this far out in the forecast, though some thunderstorms couldn't be ruled out. Temps will drop to near 15 to 20 degrees below normal for Tues/Wed with highs only in the 40s to low 50s for most areas. The coldest morning will be Wednesday as most areas will have lows in the low to mid 20s with even some teens in the far north. Baker AVIATION... 18Z Update... MVFR conditions expected until line of TSRA with potential gusts to at least 35kts for a short time arrives airports between 19Z- 23Z today. AFter line moves through, winds will become WNW and increase to 10-12kts then become NW and increase to 12-15kts with gusts to 25kts after 02Z. Low MVFR to near IFR cigs likely all night even though precip moves out. Clearing to VFR likely after 15Z Mon. //ATL Confidence...18Z Update... Medium confidence on MVFR/IFR timing and TSRA timing. Medium to high confidence for all other elements. SNELSON && .PRELIMINARY POINT TEMPS/POPS... Athens 37 52 31 51 / 70 0 10 10 Atlanta 35 45 27 46 / 60 0 10 5 Blairsville 30 41 21 41 / 60 0 0 10 Cartersville 34 44 24 45 / 30 0 0 5 Columbus 39 51 33 51 / 70 5 30 10 Gainesville 35 47 28 47 / 60 0 5 10 Macon 40 54 33 53 / 100 5 30 10 Rome 33 44 23 45 / 20 0 0 5 Peachtree City 36 48 28 48 / 60 0 20 5 Vidalia 46 58 40 56 / 100 10 40 20 && .FFC WATCHES/WARNINGS/ADVISORIES... Tornado Watch until 8 PM EST this evening for the following zones: Baldwin...Bibb...Bleckley...Butts...Chattahoochee... Clarke...Clayton...Coweta...Crawford...Crisp...Dodge...Dooly... Emanuel...Fayette...Glascock...Greene...Hancock...Harris... Heard...Henry...Houston...Jasper...Jefferson...Johnson...Jones... Lamar...Laurens...Macon...Marion...Meriwether...Monroe... Montgomery...Morgan...Muscogee...Newton...Oconee...Oglethorpe... Peach...Pike...Pulaski...Putnam...Rockdale...Schley...Spalding... Stewart...Sumter...Talbot...Taliaferro...Taylor...Telfair... Toombs...Treutlen...Troup...Twiggs...Upson...Walton...Warren... Washington...Webster...Wheeler...Wilcox...Wilkes...Wilkinson. && SHORT TERM...SNELSON LONG TERM....Deese AVIATION...SNELSON
Hazardous weather outlook, Mar 3, 1:03 PM EST, 4 hours 3 minutes before
Hazardous Weather Outlook National Weather Service Peachtree City GA 103 PM EST Sun Mar 3 2019 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-041815- Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa- Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta- Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel- Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene- Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson- Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon- Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray- Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach- Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton- Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs- Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren- Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes- Wilkinson- 103 PM EST Sun Mar 3 2019 This Hazardous Weather Outlook is for portions of North and Central Georgia. .DAY ONE...This Afternoon and Tonight... ...Tornado Watch For Central Georgia Through Early Evening... There is an Enhanced to Slight Risk of strong to severe thunderstorms across much of the area this afternoon and evening along and ahead of an approaching cold front. Possible hazards include isolated to scattered tornadoes, damaging winds, and heavy rainfall/flooding. The greatest chance for severe weather will be across central Georgia and portions of north Georgia, generally along and south of the I-20 to I-85 corridor including the Atlanta metro area. Areas along and south of a Columbus to Macon line will be most susceptible to strong longer lived tornadoes. .DAYS TWO THROUGH SEVEN...Monday through Saturday... Abnormally cold temperatures are expected Monday through Wednesday. The coldest morning will be Wednesday with most areas in the low to mid 20s. Such sub freezing temps could be of concern to some exposed vegetation or crops. Some more widespread rainfall could return to the area for Saturday into Sunday and thunderstorms cannot be ruled out, though uncertainty exists with the system this far out in the forecast. Otherwise, no hazardous weather is expected at this time Monday through Saturday. .SPOTTER INFORMATION STATEMENT... Spotter activation is requested for 11 AM to 9 PM today across all of central Georgia and portions of north Georgia, along and south of the I-20 to I-85 corridor including the Atlanta metro area. Severe weather can also be reported through the web by going to weather.gov/atlanta.
In the hours before
Local storm report, Mar 3, 4:50 PM EST, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
450 PM EST SUN MAR 03 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0330 PM HAIL 2 NNW ELBERTA 32.69N 83.64W
03/03/2019 E2.00 INCH BIBB GA EMERGENCY MNGR
EM REPORTS 2 INCH HAIL AT BIBB-MACON REGIONAL AIRPORT
&&
EVENT NUMBER FFC1900081
THIEMSpecial weather statement, Mar 3, 4:57 PM EST, 9 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
457 PM EST SUN MAR 3 2019
GAZ068>071-032245-
Lamar GA-Monroe GA-Upson GA-Pike GA-
457 PM EST SUN MAR 3 2019
...SIGNIFICANT WEATHER ADVISORY FOR LAMAR...MONROE...NORTHEASTERN
UPSON AND SOUTHEASTERN PIKE COUNTIES UNTIL 545 PM EST...
At 457 PM EST...a strong thunderstorm was over Atwater, or near
Thomaston...moving east at 45 mph.
HAZARD...40 to 50 mph wind and heavy rain.
IMPACT...Expect minor damage to tree limbs and blowing around of
light...unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Some locations in the path of this storm include
Thomaston, Barnesville, Forsyth, Zebulon, Milner, Yatesville,
Meansville, Aldora, Sunset Village, The Rock, Atwater, Goggins,
Berner, Lifsey Springs, Russellville, Brent, Redbone, Sunnyside,
Hannahs Mill and Collier.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. Motorists should
slow down and be prepared for possible loss of control due to
hydroplaning.
A tornado watch remains in effect. Continue to monitor NOAA Weather
Radio...weather.gov or other media outlets for further statements or
possible warnings on these storms.
LAT...LON 3307 8444 3317 8383 3290 8381 3287 8385
3288 8444
TIME...MOT...LOC 2157Z 261DEG 40KT 3298 8436
WIND...50MPHLocal storm report, Mar 3, 4:59 PM EST, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
459 PM EST SUN MAR 03 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0320 PM TORNADO 2 E LEE POPE 32.61N 83.91W
03/03/2019 CRAWFORD GA AMATEUR RADIO
MOBILE HOME ON GREER RD DESTOYED IN CRAWFORD COUNTY.
ANOTHER HOME DAMAGED ON WESLEY CHAPEL RD.
&&
EVENT NUMBER FFC1900082
THIEMSpecial weather statement, Mar 3, 5:00 PM EST, 6 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
500 PM EST SUN MAR 3 2019
GAZ080-091>093-103-104-032230-
Macon GA-Schley GA-Taylor GA-Sumter GA-Marion GA-Webster GA-
500 PM EST SUN MAR 3 2019
...SIGNIFICANT WEATHER ADVISORY FOR MACON...SCHLEY...SOUTHERN
TAYLOR...NORTHERN SUMTER...SOUTHEASTERN MARION AND NORTHERN WEBSTER
COUNTIES UNTIL 530 PM EST...
At 500 PM EST...a line of strong thunderstorms was along a line
extending from near Charing to Draneville to Seminole...and moving
east at 60 mph.
HAZARD...40 to 50 mph wind...frequent cloud to ground lightning
and heavy rain.
IMPACT...Expect minor damage to tree limbs and blowing around of
light...unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Some locations in the path of these storms include
Americus, Buena Vista, Ellaville, Oglethorpe, Montezuma,
Marshallville, Ideal, Andersonville, Putnam, Seminole, Murrays
Crossroads, Whitewater State Park, Rupert, La Crosse, Pennington,
Friendship, Clearview, Tazewell, Doyle and Methvins.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.
A tornado watch remains in effect. Continue to monitor NOAA Weather
Radio...weather.gov or other media outlets for further statements or
possible warnings on these storms.
LAT...LON 3214 8463 3232 8451 3244 8440 3250 8405
3251 8402 3251 8392 3250 8392 3249 8388
3232 8390 3227 8393 3225 8397 3218 8403
3215 8403 3213 8401 3211 8402
TIME...MOT...LOC 2200Z 252DEG 51KT 3241 8435 3219 8447 3218 8462
WIND...50MPHLocal storm report, Mar 3, 5:02 PM EST, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
502 PM EST SUN MAR 03 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0325 PM HAIL JACK BROWN ESTATES 32.70N 83.78W
03/03/2019 E1.75 INCH CRAWFORD GA AMATEUR RADIO
HAM RADIO REPORT OF GOLF BALL SIZED HAIL NORTH OF BYRON
&&
EVENT NUMBER FFC1900083
THIEMLocal storm report, Mar 3, 5:06 PM EST, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
506 PM EST SUN MAR 03 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0333 PM TORNADO 2 W FORTSON 32.61N 84.98W
03/03/2019 HARRIS GA TRAINED SPOTTER
HAM RADIO RELAYED REPORT OF TREES DOWN IN NORTHERN
MUSCOGEE COUNTY IN PATH OF TDS
&&
EVENT NUMBER FFC1900084
THIEMThe office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 3, 1:14 PM EST | Special Weather Statement | FFC | Muscogee | 46 min |
| Mar 3, 1:18 PM EST | Special Weather Statement | FFC | Barrow, Clarke, Cobb, DeKalb, Gwinnett, Hall and 4 more | 42 min |
| Mar 3, 1:21 PM EST | Severe Thunderstorm Warning | FFC | Harris, Muscogee, Talbot | 24 min |
| Mar 3, 1:24 PM EST | Tornado Warning | FFC | Harris, Muscogee, Talbot | 34 min |
| Mar 3, 1:58 PM EST | Severe Thunderstorm Warning | FFC | Harris, Talbot, Taylor, Upson | 47 min |
| Mar 3, 2:14 PM EST | Special Weather Statement | FFC | Treutlen | 46 min |
| Mar 3, 2:33 PM EST | Tornado Warning | FFC | Stewart, Webster | 27 min |
| Mar 3, 2:34 PM EST | Severe Thunderstorm Warning | FFC | Crisp, Dooly, Sumter | 41 min |
| Mar 3, 2:38 PM EST | Severe Thunderstorm Warning | FFC | Emanuel, Laurens, Montgomery, Toombs, Treutlen, Wheeler | 52 min |
| Mar 3, 2:40 PM EST | Special Weather Statement | FFC | Emanuel | 50 min |
| Mar 3, 2:41 PM EST | Tornado Warning | FFC | Sumter | 34 min |
| Mar 3, 2:51 PM EST | Tornado Warning | FFC | Crawford, Taylor | 24 min |
| Mar 3, 2:52 PM EST | Severe Thunderstorm Warning | FFC | Emanuel, Jefferson, Johnson | 38 min |
| Mar 3, 2:56 PM EST | Special Weather Statement | FFC | Monroe, Upson | 49 min |
| Mar 3, 3:07 PM EST | Tornado Warning | FFC | Dodge, Telfair, Wilcox | 38 min |
| Mar 3, 3:11 PM EST | Tornado Warning | FFC | Bibb, Crawford, Houston, Peach, Twiggs | 34 min |
| Mar 3, 3:13 PM EST | Tornado Warning | FFC | Emanuel, Jefferson | 32 min |
| Mar 3, 3:13 PM EST | Tornado Warning | FFC | Macon, Schley, Sumter, Webster | 30 min |
| Mar 3, 3:18 PM EST | Tornado Warning | FFC | Crisp, Dooly, Pulaski, Wilcox | 27 min |
| Mar 3, 3:19 PM EST | Tornado Warning | FFC | Harris, Muscogee | 26 min |
| Mar 3, 3:37 PM EST | Tornado Warning | FFC | Dooly, Houston, Macon, Pulaski, Sumter | 38 min |
| Mar 3, 3:41 PM EST | Tornado Warning | FFC | Chattahoochee, Marion, Muscogee, Talbot | 34 min |
| Mar 3, 3:41 PM EST | Tornado Warning | FFC | Harris, Talbot | 34 min |
| Mar 3, 3:42 PM EST | Tornado Warning | FFC | Bibb, Houston, Twiggs, Wilkinson | 48 min |
| Mar 3, 3:46 PM EST | Tornado Warning | FFC | Baldwin, Greene, Hancock, Putnam | 29 min |
| Mar 3, 3:49 PM EST | Severe Thunderstorm Warning | FFC | Telfair, Wheeler | 26 min |
| Mar 3, 3:52 PM EST | Severe Thunderstorm Warning | FFC | Bleckley, Dodge, Laurens, Pulaski, Wilcox | 23 min |
| Mar 3, 4:04 PM EST | Tornado Warning | FFC | Montgomery, Telfair, Wheeler | 41 min |
| Mar 3, 4:05 PM EST | Tornado Warning | FFC | Crawford, Monroe, Talbot, Taylor, Upson | 25 min |
| Mar 3, 4:07 PM EST | Tornado Warning | FFC | Harris, Muscogee | 9 min |
| Mar 3, 4:08 PM EST | Tornado Warning | FFC | Macon, Marion, Schley, Taylor | 37 min |
| Mar 3, 4:14 PM EST | Tornado Warning | FFC | Johnson, Washington, Wilkinson | 46 min |
| Mar 3, 4:19 PM EST | Special Weather Statement | FFC | Meriwether | 26 min |
| Mar 3, 4:19 PM EST | Severe Thunderstorm Warning | FFC | Crisp, Wilcox | 41 min |
| Mar 3, 4:28 PM EST | Severe Thunderstorm Warning | FFC | Harris, Meriwether, Pike, Talbot, Upson | 32 min |
| Mar 3, 4:35 PM EST | Tornado Warning | FFC | Montgomery, Toombs | 40 min |
| Mar 3, 4:39 PM EST | Tornado Warning | FFC | Bleckley, Houston, Macon, Peach, Twiggs | 51 min |
| Mar 3, 4:52 PM EST | Severe Thunderstorm Warning | FFC | Jefferson, Washington | 23 min |
| Mar 3, 4:55 PM EST | Tornado Warning | FFC | Stewart | 35 min |
| Mar 3, 4:57 PM EST | Special Weather Statement | FFC | Lamar, Monroe, Upson | 48 min |
| Mar 3, 5:00 PM EST | Special Weather Statement | FFC | Macon, Schley | 30 min |
| Mar 3, 5:04 PM EST | Tornado Warning | FFC | Macon, Schley, Sumter | 26 min |
| Mar 3, 5:16 PM EST | Tornado Warning | FFC | Stewart, Webster | 29 min |
| Mar 3, 5:19 PM EST | Special Weather Statement | FFC | Twiggs | 41 min |
| Mar 3, 5:28 PM EST | Special Weather Statement | FFC | Wilcox | 32 min |
| Mar 3, 5:31 PM EST | River Flood Warning | FFC | Forsyth, Fulton | 30 hr |
| Mar 3, 5:31 PM EST | River Flood Warning | FFC | Gwinnett | 3 hr |
| Mar 3, 5:32 PM EST | Special Weather Statement | FFC | Baldwin, Jones | 43 min |
| Mar 3, 5:42 PM EST | Severe Thunderstorm Warning | FFC | Crisp, Dooly, Macon, Schley, Sumter, Webster | 48 min |
| Mar 3, 5:58 PM EST | Special Weather Statement | FFC | Telfair | 47 min |
| Mar 3, 6:01 PM EST | Special Weather Statement | FFC | Baldwin, Glascock, Hancock, Jones, Warren, Washington | 44 min |
| Mar 3, 6:33 PM EST | Special Weather Statement | FFC | Crisp, Dodge, Wilcox | 42 min |
Nearby
Severe Thunderstorm Warnings in Georgia, 2019Every severe thunderstorm warning in 2019
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.